# SDR KCSA202505221525

- Difficulty date: May 15, 2025
- Submitted: May 22, 2025
- Operation: Air carrier
- Aircraft: N795CK
- Make and model: Boeing 777F1H
- Aircraft serial: 35610
- Aircraft time: 59,188 hours, 9,976 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Lock
- Condition: Faulted
- Location: Zone 800
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

100228207 - DOOR FLIGHT LOCK 1L - STATUS MESSAGE.  PERFORMED GROUND TEST IAW B777 AMM 52-11-60 MESSAGE CLEARED.  OPERATIONAL CHECK GOOD.
